“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 2368
School of Mathematics
  Title:   Circular chromatic number and Mycielski construction
1.  H. Hajiabolhassan
2.  X. Zhu
  Status:   Published
  Journal: J. Graph Theory
  No.:  2
  Vol.:  44
  Year:  2003
  Pages:   106-115
  Supported by:  IPM
This paper gives a sufficient condition for a graph G to have its circular chromatic number equal to its chromatic number. By using this result, we prove that for any integer t ≥ 1, there exists an integer n such that for all kn, χc(Mt(Kk))=χ(Mt(Kk)).

Download TeX format
back to top
scroll left or right